# SDR AALA20110207LGW01

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 51,944 hours, 8,248 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN FORWARD LAVATORY IS SOUNDING CONTINUOUSLY WITH NO SMOKE.  CLEANED CONNECTOR AND REPLACED FORWARD LAVATORY SMOKE DETECTOR.  OPS CHECK NORMAL.
